Thunderstorm Wind, Ascension
- When
- July 30, 1:30 PM CST
- Where
- Ascension County, Gonzales
- Property damage
- $3,000
- Reported by
- NEWSPAPER
- Coordinates
- 30.233, -90.917
A few trees were blown down. One tree fell on the roof of a house causing minor damage.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 30, 1:15 PM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 215 PM CDT TUE JUL 30 2002 THE ATMOSPHERE ACROSS THE LOWER MISSISSIPPI VALLEY HAS BECOME VERY MOIST AND UNSTABLE. PRECIPITABLE WATER VALUES OF 2.25 INCHES WERE NOTED ON THE 12Z LIX SOUNDING. HIGH PRESSURE OVER THE SOUTHWEST IS EXPECTED TO MOVE EAST INTO TENNESSEE BY SUNDAY. MODELS SHOW AN UPPER LOW OVER THE EAST PORTION OF THE GULF OF MEXICO MOVING NORTH INTO GEORGIA THEN DRIFTING INTO THE NORTH CENTRAL GULF AS IT COMES UNDER THE INFLUENCE OF THE HIGH AND BEGINS TO ROTATE AROUND THE SYSTEM. PATTERN REMAINS MOIST AND UNSTABLE THROUGH THE FORECAST PERIOD. EXPECT TO SEE SCATTERED CONVECTION EACH DAY WITH THE PEAK ACTIVITY DURING THE AFTERNOON HOURS THEN DIMINISHING DURING THE EARLY EVENING. WILL MAKE ONLY MINOR ADJUSTMENTS TO GUIDANCE. MCB 72/91/72/91 2624 BTR 74/91/74/92 2624 MCB 75/91/75/92 3634 GPT 74/89/75/90 3634 .NEW...NONE LA...NONE. MS...NONE. 23
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-311200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT TUE JUL 30 2002 .SYNOPSIS...VERY MOIST AND UNSTABLE TROPICAL AIR OVER THE GULF COAST REGION WILL RESULT IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THIS AFTERNOON AND EARLY EVENING. .THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA ONCE AGAIN THIS AFTERNOON WITH MOST OF THE ACTIVITY DISSIPATING THIS EVENING. OCCASIONAL LIGHTNING, BRIEF HEAVY RAIN AND WINDS GUSTS OF 25 TO 35 MPH MAY ACCOMPANY THE STORMS. THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS. .ACTIONS... NONE AT THIS TIME. FOR MORE INFORMATION...VISIT OUR WEB SITE AT WWW.SRH.NOAA.GOV/LIX (ALL LOWER CASE).
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A few trees were blown down. One tree fell on the roof of a house causing minor damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2002Every state in 2002This day in weather historyWarnings in Louisiana, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5311249.